# SDR CKSA96376

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2610340
- Condition: Corroded
- Location: Bs 1610-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LONGERON 24L CORRODED THROUGH SEVERAL AREA'S BETWEEN STA 1610 THROUGH STA 1660.  REPAIRED LONGERON 24L BETWEEN STA 1610 THROUGH STA 1660 IAW DC-8 SRM 53-2-2.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91560, LEVEL 2.
